# SDR SWAA2018081324217

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 37,317 hours, 18,168 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A43002
- Part serial: 005785
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 10 SPOILER UPPER SURFACE DELAMINATED OUTBOARD OF INBOARD EDGE AND FORWARD OF THE AFT EDGE.  R&R NR 10 FLIGHT SPOILER IAW AMM.
